

1 SATELLITE SYMPOSIA

- 1.1 Procedure
- 1.2 Agenda
- 1.3 Exhibition stand and Exhibitor badges
- 1.4 Timeslots & Costs
- 1.5 Invoicing
- 1.6 Cancellation fees
- 1.7 Lecture room
- 1.8 Reception
- 1.9 Speakers' assistance
- 1.10 Scientific programme
- 1.11 Logistical coordination
- 1.12 Promotion
- 1.13 Promotional material approval

45 or 60 or 90 minutes **Satellite Symposia** allow review or update results from recent trials and ongoing studies, in order to update knowledge of available pharmaceuticals and devices.

These sessions are organized by exhibiting companies within the Congress Centre in fully furnished and AV equipped ESC lecture rooms ranging in size from 120 to 3000 seats.

Satellite Symposia must be open to all registered delegates.

CME Accredited Educational Programmes

Satellite Symposia can be CME Accredited. The supporting company is free to choose his CME Provider and support the programme via an unrestricted educational grant.

Satellite Symposia can be accredited by EBAC, the European Board for Accreditation in Cardiology.

EBAC accreditation confirms the scientific and educational quality of a programme, and allows the participants to receive CME credits for the time spent in the educational activity.

A Satellite Symposium with EBAC accreditation will be officially announced as "EBAC Accredited Educational Programme supported by an unrestricted grant from company X''

EBAC Accredited Educational Programmes should be booked in the same time slots as Satellite Symposia. Satellite Symposia rates and rules apply except for specific EBAC promotional restrictions.

1.1 Procedure

To reserve a Satellite Symposium, the company must send an e-application form dully filled in. After invoicing of the time-slot, the lecture room will be confirmed and invoiced. The company must provide, by deadline date, the Satellite Symposium complete scientific programme in order to be submitted to the ESC Congress Programme Committee for approval. ESC will then provide the list of official suppliers in order to organise your session (Catering, additional AV equipment, additional furniture, hostesses...).

- Contact the ESC Satellite team at satellite@escardio.org

- Deadline for Application: 16 November 2012

IMPORTANT

Your Satellite Symposium Session Number must be included in all communications by the Satellite organisers and their appointed agencies in order to have a concise working relationship.
In order to eliminate confusion and miscommunication, mails that do not contain this Session Number will not be immediately treated.

- Companies should inform the ESC, in writing, which agency is appointed for which symposium, with the corresponding Session Number. Otherwise no requests from agencies will be taken into account.

- The ESC has created the "Guidelines for Industry Participation" as an essential tool for how to host a Satellite Symposium. It is obligatory that every appointed agency read these Guidelines in order to have a proper working relationship with the ESC Congress Division.

- The company is responsible for communicating these guidelines to its staff and its appointed agencies.

- The ESC reserves the right to inform the Satellite Symposia organisers if the appointed agencies have not examined or understood the reasoning behind the Guidelines and the companies will ensure smooth communication is re-established.

1.2 Agenda

16 November 2012:	Application deadline with priority status.
31 January 2013:	Notification of assignments of time slots and rooms.
29 March 2013:	Deadline for receiving the complete scientific programme of the session.

1.3 Exhibition Stand and Exhibitor badges

Satellite Symposia can be organised by exhibiting or non-exhibiting companies and must be open to all registered delegates.

For non-exhibiting companies a non-exhibitor fee is applicable (§1.4).

General Exhibitor Badges for Non-Exhibitors will give the holder access to the Industry Sponsored Sessions of the organising company during the congress opening hours. These badges do not give the holder any exhibitor rights.

For exhibiting companies looking to organise a Satellite Symposium, the following minimum stand size is required:

- 45 minutes Satellite Symposium : 9 m²
- 60 minutes Satellite Symposium : 30 m²
- 90 minutes Satellite Symposium : 50 m²

Contact the ESC Exhibition team at exhibition@escardio.org

All persons involved in the operation of the satellite symposia (film crew, technicians, participants...) must have a valid badge. General Exhibitor, Scientific Exhibitor, Diamond Exhibitor, active participant or day ticket.

1.4 Timeslots and Costs

The points awarded for participation in the four previous ESC Congresses will determine the assignment of time-slots and lecture rooms.

Basic prices do not include the cost for any extras (i.e., catering service, extra audio-visual equipment, extra furniture, extra decoration, extra hostesses, etc).

Costs	(without lecture room rental)	
CUSIS	without lecture room rental)	

	Exhibitor	
		Exhibitor
Saturday 31 August 2013		
13:00 – 13:45 (45 mins)	€24 000	€44 000
13:00 – 14:00 (60 mins)	€30 000	€50 000
13:00 - 14:30 (90 mins)	€36 000	€56 000
14:45 – 15:30 (45 mins)	€24 000	€44 000
14:45 – 15:45 (60 mins)	€30 000	€50 000
14:45 – 16:15 (90 mins)	€36 000	€56 000
Sunday September 2013		
13:00 – 13:45 (45 mins)	€24 000	€44 000
12:45 – 13:45 (60 mins)	€24 000 €30 000	€50 000
12.43 - 13.43 (60 mms)	£30 000	£30 000
18:30 – 19:15 (45 mins)	€22 000	€42 000
18:30 – 19:30 (60 mins)	€22 000 €28 000	€42 000 €48 000
18:30 – 20:00 (90 mins)	€28 000 €34 000	€ 1 8 000
18.30 - 20.00 (90 mms)	£34 000	£34 000
Monday 2 September 2013		
13:00 – 13:45 (45 mins)	€24 000	€44 000
12:45 – 13:45 (60 mins)	€30 000	€50 000
12.45 - 15.45 (00 mms)	630 000	230 000
18:30 – 19:15 (45 mins)	€24 000	€44 000
18:30 – 19:30 (60 mins)	€30 000	€50 000
18:30 – 20:00 (90 mins)	€36 000	€56 000
	000	0000
Tuesday 3 September 2013		
13:00 – 13:45 (45 mins)	€24 000	€44 000
13:00 – 14:00 (60 mins)	€30 000	€50 000
13:00 – 14:30 (90 mins)	€36 000	€56 000
14:45 – 15:30 (45 mins)	€24 000	€44 000
14:45 – 15:45 (60 mins)	€30 000	€50 000
14:45 – 16:15 (90 mins)	€36 000	€56 000
		0.0
16:30 – 17:15 (45 mins)	€20 000	€40 000
16:30 – 17:30 (60 mins)	€24 000	€44 000
16:30 – 18:00 (90 mins)	€28 000	€48 000
Hands-On Tutorials	€30 000	€50 000
(Room rental included)		

Lecture Room rental

- 125 seats:	€ 700
- 250 seats:	€1300
- 300 seats:	€1560
- 500 seats:	€ 2 000
- 700 seats:	€ 2 800
- 1 000 seats:	€4000
- 1 750 seats:	€7000
- 3 000 seats:	€ 10 000

1.5 Invoicing

Companies will be invoiced for the requested service on submission of their application. Lecture rooms will be invoiced in 31 January 2013. Extras are invoiced directly by ESC official suppliers.

Accounting data must be provided on the application form.

Precise and definitive accounting information must be provided on the initial application form. Any and all changes post invoicing (addition of Purchase Order, changes of billing address, etc...) will not be taken into account, meaning invoices will not be reissued.

1.6 Cancellation fees

Cancellation must be sent in writing.

30 November 2012	Cancellation fee 10% of total amount due
31 December 2012	Cancellation fee 30% of total amount due
28 February 2013	Cancellation fee 50% of total amount due
1 March 2013	Cancellation fee 100% of total amount due

1.7 Lecture Room

Lecture rooms assigned to Satellite Symposia are located within the Congress centre only.

The points awarded for participation in the four previous ESC Congresses will determine the assignment of the lecture rooms.

The basic equipment of a lecture room is:

- 2 tables at the entrance of the assigned room
- Chairs arranged theatre-style
- A table and chairs for the 2 chairpersons on the stage
- 2 table microphones
- 1 monitor for the Chairpersons
- 1 lectern for the speakers with 2 fixed microphones
- 1 screen for projections
- 1 technician
- 1 video data projector
- 1 2 information screens in front of the lecture room.
- 1 room hostess

1.8 Reception

Receptions can only be organised with the ESC official caterer.

When suitable space is available, Satellite Symposia organisers may organise receptions before or after the session. The ESC does not guarantee that such space is available. Lunch boxes should preferably be distributed before or after the sessions (not during the sessions).

Reception areas cannot be privatize and must be open to all registered Congress participants.

1.9 Speakers Assistance

ESC offers computerized presentation facilities called "Speakers' Service Centre" for all Satellite symposia. The use of the SSC is mandatory on a free basis and offer audio-visual assistance to all speakers.

1.10 Scientific programme

The complete programme of Satellite Symposia, typed on the appropriate "Session Form" provided by the ESC, must reach the ESC offices before 29 March 2013.

A complete programme must include the following:

- Title of the Satellite Symposium
- Topic number choose on the ESC Congress 2013 Topic List
- Names of the Chairperson(s)
- 2 mandatory for 90-minute Satellite Symposia

- 1 mandatory for 45 and 60-minute Satellite Symposia
- Title and duration of each presentation
- Complete addresses of the chairpersons and speakers

No product names or brand names are allowed in the title or in the scientific programme of the session. The session or presentation titles can contain a generic name. No abstract forms need to be submitted for Satellite Symposia.

Change in the scientific programme / Erratum Policy

Once the title, programme and detailed content are approved, changes must not be made without the specific approval of the Congress Programme Committee.

The ESC kindly asks the Company to inform them of any modifications to the Scientific Programme before **31 May 2013** in order to be printed in the Final Programme.

Any changes must be approved by the Congress Programme Committee.

IMPORTANT

Late applications and/or content of programmes received after 31 May 2013 cannot be printed in the Final Programme.

Details received between 31 May 2013 and 31 July 2013 will appear in the ERRATUM

Only changes of the title of the session, the name of the session organiser, the day, the room and the time will appear in the ERRATUM.

Changes in the scientific programme of the Satellite Symposia content (presentations titles and durations, names and details of faculties...) are not mentioned in the ERRATUM.

Failure to adhere to announced/approved programme content will be considered a violation of Guidelines for Industry Participation.

Disclosure of Conflict of Interest

The session organiser confirms that All Speakers/Chairpersons participating in this programme have fully agreed to provide the session organiser with any potential conflicts of interest that may arise from their presentations.

The existence of potential conflicts of interest does not necessarily indicate a bias. However it is the session organiser's obligation to inform the ESC and participants so that they are made aware of any relationship that might cause unintentional bias.

A potential conflict of interest may arise from various relationships, past or present, such as employment, consultancy, investments and stock ownership, funding for research, family relationship, etc...

A potential bias relevant to the topic of the accredited programme/text must be disclosed:

- at the beginning of the presentation for events

- on the introductory page of the CD ROM or Web module

- at the beginning or at the end of the CME article/text

1.11 Logistical coordination

In order to assure the best levels of service, ESC coordinates all industries requirements with official suppliers.

ESC will provide Satellite Symposia organisers with the ESC Congress 2013 Official Suppliers' Details selected for their professionalism and expertise.

Audiovisual

In addition to lecture room basic equipment, Satellite Symposia organisers can order additional AV or specific AV equipment.

• Furniture

In addition to lecture room basic equipment, Satellite Symposia organisers can order additional easels, chairs & tables on the stage only;

Adding chairs for the audience in the room is not allowed inside or outside the room.

Catering

To organise a reception, before or after a session within the congress centre in the reception area created for each lecture room. NO reception during any session to avoid noise.

Hostesses

To hand out brochures, scan badges, seat guests...

• Badge readers

To scan participants badges, in order to create mailing list.

1.12 PromotionPre-EventPre-Congress MailingWeblink

• On site Invitation Flyer Display Racks Information Screens Invitation Flyer Display Racks Information Screen Delegate Bags Insert Industry Welcome Desk Fyers/Invitations Roll-ups

Post-Event
 Webcast

Contact the ESC Sponsorship team at sponsorhip@escardio.org

1.13 Promotional material approval

Flyers, roll-ups, posters, standard promotional drop banners, inserts and weblink must received ESC approval before being printed. Please refer to the ESC Congress 2013 Branding Guidelines for precise graphic.